# SDR ASAA2015051311722

- Difficulty date: May 13, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 44,615 hours, 18,101 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL LOWER SKIN HAS 2.5 INCH CRACK AT REAR SPAR STA 95-97.5.  ACFT GROUNDED. REPAIRED HH HORZONTAL, LOWER IN SPAR STEIN STA 95-97.5 IAW SRM  55-10-01-2R-11.
